# SDR DALA2021042702438

- Difficulty date: April 26, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 50,295 hours, 26,292 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3142 - ODOR WITH APU BLEED ON (GROUND). INFLIGHT ODOR WAS NOT AS PRONOUNCED (CRUISE) ON DESCENT ODOR RETURNED. CORRECTIVE ACTION: T/S SMOKE AND FUMES IN COCKPIT PER AMDS W/C. R/R APU. (6308026)
